# SDR SWIA202157965

- Difficulty date: March 23, 2021
- Submitted: May 5, 2021
- Operation: Air carrier
- Aircraft: N912SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7595
- Aircraft time: 46,271 hours, 39,666 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT'S CENTER WINDSHIELD HAS MULTIPLE CRACKS TOWARDS THE INBD LOWER CENTER POST.     (C-CHECK RO 5/3/2021)    PILOTS CENTER WINDSHIELD REMOVE AND REPLACED REF CRJ200 AMM 56-11-01-000-801 AND 56-11-01-400-801, ALL CHECKS GOOD, SEE CONTINUE CARD FOR DETAIL / SKYCARD 56-220-1000-SKY COMPLIED WITH
